Jump to content


Photo

Gabepentin


  • Please log in to reply
2 replies to this topic

#1 silknsatincat

silknsatincat
  • Members
  • 79 posts
  • Location:ontario, canada
  • Interests:fanfiction,jigsaw puzzles,writing

Posted 06 September 2005 - 02:23 AM

There I think I spelled it right. Gabepentin. My pdoc is thinking of switching me from Elavail to this new one. I know nothing about it. So guys? Any news would be great. Side effects? Effectivness? Excess bowel leakage?(I swear that one was listed on one of those handy pharmacy sheets for um.... ativan I think) Good news, bad news I could use some info. :?

#2 NJCat

NJCat
  • Members
  • 3,120 posts
  • Flag:
  • Gender:Female

Posted 06 September 2005 - 04:58 AM

Found this for ya, hope it helps!!! :)

http://www.psycom.ne...gabapentin.html

My brother takes neurontin (I guess that's the generic name?) for a totally different reason, neuropathy. I think it makes him a little dizzy .... but that's just him.

#3 Susan

Susan
  • Members
  • 10 posts
  • Location:California

Posted 06 September 2005 - 05:33 PM

I have forgotten how to post so I am not really replying to your post but since it is related to what I want to discuss here goes:
Does anybody know anything about Seroquel? I have been taking it for about 3 weeks and I need to know about side effects. :?